# SDR CA110119002

- Difficulty date: January 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,973 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128806
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

(CAN) NO FAULT FOUND YET, INSPECTION OF ACFT SYSTEMS STILL IN PROGRESS.  JANUARY 25, 2011, FUEL CONTROL INPUT SHAFT BEARING SEEM TO HAVE FAILED CAUSING THE INPUT SHAFT COUPLING BETWEEN THE FCU AND FUEL PUMP TO BRAKE.  FOLLOWING THAT EVENT THE FCU COULDN`T MAINTAIN MINIMUM FUEL TO THE ENGINE WHICH CAUSE THE ENGINE TO FLAMEOUT IN FLIGHT FOLLOWED BY AN AUTOROTATION.
